Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant loops on classifying spaces

Kristian Jonsson Moi

Algebraic & Geometric Topology 20 (2020) 2511–2552
Abstract

We compute the homology of the space of equivariant loops on the classifying space of a simplicial monoid M with anti-involution, provided π0(M) is central in the homology ring of M. The proof is similar to McDuff and Segal’s proof of the group completion theorem. Then we give an analogous computation of the homology of the C2–fixed points of a Γ–space-type delooping of an additive category with duality with respect to the sign circle. As an application we show that this fixed-point space is sometimes group complete, but in general not.

Keywords
algebraic topology, loop space, classifying space, group completion
Mathematical Subject Classification 2010
Primary: 55P35, 55P48, 55P91
References
Publication
Received: 7 December 2018
Revised: 15 November 2019
Accepted: 8 December 2019
Published: 4 November 2020
Authors
Kristian Jonsson Moi
Department of Mathematics
KTH
Stockholm
Sweden